Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On bounded functions with almost periodic differences

Author: Raouf Doss
Journal: Proc. Amer. Math. Soc. 12 (1961), 488-489
MSC: Primary 42.30
MathSciNet review: 0126128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bohr, Fastperiodische Funktionen, Springer-Verlag, Berlin-New York, 1974 (German). Reprint. MR 0344794 (49 #9533)
  • [2] J. Favard, Leçons sur les fonctions presque périodiques, Paris, Gauthier-Villars, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.30

Retrieve articles in all journals with MSC: 42.30

Additional Information

PII: S 0002-9939(1961)0126128-7
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia